发现好书期刊,享受阅读乐趣

海量图书期刊资源,随时随地畅享阅读乐趣

Corrigendum to “A multi-server synchronous vacation model with thresholds and a probabilistic decision rule” [European Journal of Operational Research 182 (2007) 305–320]

Corrigendum to “A multi-server synchronous vacation model with thresholds and a probabilistic decision rule” [European Journal of Operational Research 182 (2007) 305–320]

Srinivas R. Chakravarthy
  • 作者Srinivas R. Chakravarthy
  • 卷第193卷
  • 期第1期
  • 印刷ISSN0377-2217
  • 文件大小55.70KB
  • 发表时间2009
  • DOI10.1016/j.ejor.2007.10.027
← 返回【学霸图书馆】主页